| Model Number |
M006580210 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No adverse event was reported.Subject device was returned for further investigation.It has been confirmed the procerva sheath end component detached from the device, potentially due to process workmanship defect, which resulted in the flow of hot saline from system.Although there is no reported adverse event, an mdr is being submitted as a malfunction report because it has been concluded that this device failed to perform as intended.The sheath end is not designed to detach during use.If this defect were to reoccur, there is a potential for the device to cause or contribute to a serious injury (burn).Production and complaint records were reviewed and it was determined to be an isolated issue and there are no reports of other complaints in this lot for the same failure mode.
Event or Problem Description
It was reported the procerva sheath end detached during use and hot saline was coming out.The hot saline did not contact the patient or the user.No injuries reported.